# SDR FDEA202104271048

- Difficulty date: April 27, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-300
- Aircraft serial: 43542
- Aircraft time: 10,866 hours, 4,835 cycles
- Engine: Ge CF680C2B6F
- Engine time: 10,866 hours, 4,835 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

STARTED DESCENT FROM FL 310, THE OIL TEMP SPIKED UP TO 165 ON THE LT ENGINE. THROTTLE  WAS PULLED TO IDLE, & CHECKLIST RUN FOR HIGH OIL TEMP,  LT ENGINE.  OIL QUANTITY INDICATED 0 (ZERO).  AFTER  7 MINUTES OIL TEMP REDUCED BELOW  AMBER BAND. ENGINE REMAINED AT IDLE, IAW CHECKLIST,   UNTIL SHUTDOWN ON LANDING ROLL.  A FLAPS 25 LANDING WAS PERFORMED, NO REVERSE, BRAKES 3. BRAKE TEMPS ON TAXI IN REMAINED LOW.   NORMAL TAXI IN WAS ACCOMPLISHED ON ONE ENGINE.  UPON BLOCK-IN ENGINE OIL QTY REMAINED  REMAINED AT 0.  REMOVED #1 ENGINE IAW ETOPS.   REMOVE BOOTSTRAP WORK CARD  7100000-01-03, REV 14.   REPLACED NR 1 ENGINE IAW ETOPS NR 1 ENGINE INSTALL BOOTSTRAP WORK CARD 7100000-01-04   REV11. A/C OK FOR SERVICE
